MAUDE Adverse Event Report: STERILMED, INC.; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC.; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number RD087031
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mid 60¿s female with history of persistent atrial fibrillation.Procedure: ablation cryo-ensite.Steerable catheter gets re-sterilized outside the hospital at a company, sterilmed.When the re-sterilized catheter was used, it would not steer and had a sharp angle on it.We removed it from the case the tip was broken.A brand new catheter was opened and used.No known harm to patient.Manufacturer response for reprocessed intravascular ultrasound catheter, na (per site reporter).Will obtain.

Brand Name
NA
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key16609592
Report Number16609592
Device Sequence Number17347712
Product Code OWQ
UDI-Device Identifier10888551045216
UDI-Public(01)10888551045216(17)231213(10)2181932
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2023
Report Date (Section F) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD087031
Device Catalogue NumberRD087031
Device Lot Number2181932
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA03/22/2023